Informácia o dokumente



In: Tatra Mountains Mathematical Publications, vol. 49, no. 2
Miroslav Repický

Another proof of Hurewicz theorem

Detaily:

Rok, strany: 2011, 1 - 7
Kľúčové slová:
Hurewicz scheme, $D$-proper mapping, analytic set

O článku:

A Hurewicz theorem says that every coanalytic non-$Gδ$ set $C$ in a Polish space contains a countable set $Q$ without isolated points such that $\overline Q\cap C=Q$. We present another elementary proof of this theorem and generalize it for $κ$-Suslin sets. As a consequence, under Martin's Axiom, we obtain a characterization of $\boldsymbolΣ12$ sets that are the unions of less than the continuum closed sets.

Ako citovať:

ISO 690:
Repický, M. 2011. Another proof of Hurewicz theorem. In Tatra Mountains Mathematical Publications, vol. 49, no.2, pp. 1-7. 1210-3195.

APA:
Repický, M. (2011). Another proof of Hurewicz theorem. Tatra Mountains Mathematical Publications, 49(2), 1-7. 1210-3195.